# SDR UPS08851962

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DISARM CHECK LIGHT INOP.  RELAMPED, CHECKS GOOD.
